# SDR GAIA01084ST

- Difficulty date: April 2, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED LEFT LOWER NOSE CHORD ATTACH ANGLE (SHEAR TIE) AT BS 312 HAS HEAVY CORROSION AND IS CRACKED.  ACCOMPLISHED FABRICATION AND INSTALLATION OF SHEAR TIE REPAIR IAW B727 SRM 53-10-4 AND 51-30-2.  (M)
